Florida, 2015

High Wind in Florida, October 26, 2015

October 26, 2015 · NWS MOB · 1 event in 1 county or zone

A strong non-tropical low pressure system moved over the area causing gusty winds and minor coastal flooding.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MOB wrote it up.

A strong non-tropical low pressure system moved over the area causing gusty winds and minor coastal flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before the first event at Oct 26, 8:43 AM CST, 1 hour 11 minutes earlier.

Area forecast discussion, Oct 26, 8:43 AM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
943 AM CDT MON OCT 26 2015

.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

&&

.UPDATE...A STRONG SOUTHEAST WIND FLOW EARLY TODAY WILL SHIFT MORE SOUTH
LATER TODAY AND TONIGHT AND WILL CONTINUE TO BRING HIGH SURF...DANGEROUS
RIP CURRENTS AND COASTAL FLOODING TO THE COASTAL AREAS OF ALABAMA AND
NORTHWEST FLORIDA THROUGH EARLY TUESDAY MORNING. AS A RESULT A
COASTAL FLOOD WARNING IS NOW IN EFFECT FOR THE ALABAMA AND NORTHWEST
FLORIDA COAST.

HIGH TIDE ALONG THE COAST OF ALABAMA AND NORTHWEST FLORIDA IS
BETWEEN 900 PM CDT AND 933 PM CDT. THIS MEANS THE TIDE WILL CONTINUE
TO RISE FOR THE REST OF TODAY AND THIS EVENING...REACHING 3 TO 4
FEET ABOVE PREDICATED LEVELS.

&&

.PREV DISCUSSION... /ISSUED 629 AM CDT MON OCT 26 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
12Z ISSUANCE...MVFR/IFR CONDITIONS WILL CONTINUE THROUGH MUCH OF
TODAY WITH GUSTY SOUTHEAST WINDS. WIDESPREAD SHOWERS AND A FEW
THUNDERSTORMS WILL CONTINUE AT TIMES THROUGH TONIGHT. THE HEAVIEST
RAIN MOVES EAST OF THE AREA LATE TONIGHT. HOWEVER...LOW CLOUDS WILL
CONTINUE WITH PATCHY FOG DEVELOPING. /13

PREV DISCUSSION... /ISSUED 542 AM CDT MON OCT 26 2015/

NEAR TERM /NOW THROUGH MONDAY NIGHT/...MORNING WATER VAPOR IMAGERY
CLEARLY SHOWS AN UPPER LOW SPINNING ACROSS SOUTHERN LOUISIANA
NEARLY VERTICALLY STACKED WITH THE ASSOCIATED SFC LOW. AHEAD OF THE
LOW...SEVERAL BANDS OF MODERATE TO HEAVY RAIN WILL CONTINUE TO ROTATE
NORTHWARD ACROSS THE CENTRAL GULF COAST. WHILE INSTABILITY IS VERY
WEAK...WIND SHEAR VALUES ARE RATHER HIGH WITH 0-1KM SRH OF 200-400
ACROSS MUCH OF THE AREA. RADAR HAS INDICATED SOME WEAK ROTATION IN
SOME OF THE SHOWERS MOVING INLAND FROM THE GULF THIS MORNING. THESE
WILL HAVE TO BE CLOSELY MONITORED THROUGH THE MORNING HOURS BUT AT
THIS TIME THE SEVERE THREAT IS RATHER LOW. SOME WIND GUSTS OF 35 TO
45 MPH (BRIEFLY EVEN A LITTLE HIGHER) ARE POSSIBLE IN THE HEAVIER
SHOWERS AS THEY MIX STRONGER WINDS ALOFT DOWN TO THE SURFACE.
CONDITIONS WILL BE BREEZY OUTSIDE OF ANY SHOWERS AND THUNDERSTORMS
WITH EAST TO SOUTHEAST WINDS OF 15 TO 25 MPH. A WIND ADVISORY IS IN
EFFECT FOR THE ENTIRE AREA THROUGH 7 PM THIS EVENING.

MORE INSTABILITY IS EXPECTED TO DEVELOP LATER THIS MORNING INTO THE
AFTERNOON HOURS AS THE SFC LOW LIFTS NORTHEAST AND PULLS THE MARINE
WARM FRONT INLAND. THIS WILL MAKE THE ENVIRONMENT MORE FAVORABLE
FOR AN ISOLATED BRIEF TORNADO AND/OR DAMAGING WIND GUST. HEAVY RAIN
REMAINS THE PRIMARY THREAT THROUGH TONIGHT AND SOME AREAS IN
SOUTHEAST MISSISSIPPI HAVE RECEIVED 2 TO 3 INCHES OF RAIN ALREADY.
STORM TOTAL RAINFALL AMOUNTS OF 3 TO 6 INCHES REMAIN POSSIBLE IN THE
FLASH FLOOD WATCH AREA THROUGH TONIGHT. LOCALIZED FLOODING OF
ROADWAYS...LOW LYING AND POOR DRAINAGE AREAS WILL BE POSSIBLE IN
AREAS WHERE HEAVIER RAIN TRAINS ACROSS THE SAME AREAS FOR AN EXTENDED
PERIOD OF TIME.

STRONG EAST TO SOUTHEAST WINDS WILL CONTINUE TO BRING HIGH
SURF...DANGEROUS RIP CURRENTS AND MINOR COASTAL FLOODING TO THE
COASTAL AREAS OF ALABAMA AND NORTHWEST FLORIDA THROUGH EARLY
TUESDAY. /13

SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...THE LARGE SFC LOW
PRESSURE AREA WILL BEGIN TO WEAKEN AND LIFT NORTH ACROSS MISSISSIPPI
ON TUESDAY AND ON TOWARD THE GREAT LAKES AREA THROUGH WEDNESDAY
NIGHT. AS THIS OCCURS...THE AXIS OF RAINFALL WILL BE SHIFTING EAST
OF THE FCST AREA WITH RAINFALL BECOMING LESS INTENSE/HEAVY.
LINGERING RAIN CHANCES TUESDAY AND TUESDAY NIGHT...BUT RAIN CHANCES
ENDING DURING THE DAY ON WEDNESDAY AS THE GREAT LAKES LOW DRAGS A
COLD FRONT EAST ACROSS THE AREA. STRONG SOUTHERLY WINDS WILL WEAKEN
CONSIDERABLE TUESDAY...BECOMING MORE WESTERLY BY WEDNESDAY. HIGHS
TUESDAY AND WEDNESDAY IN THE 70S. LOWS TUESDAY NIGHT IN THE 60S AND
COOLING TO THE MID 50S AND LOWER 60S WEDNESDAY NIGHT IN THE WAKE OF
THE FRONT. 12/DS

LONG TERM /THURSDAY THROUGH SUNDAY/...HIGH PRESSURE WILL MOVE EAST
ACROSS THE REGION THURSDAY THROUGH FRIDAY NIGHT WITH NO RAIN EXPECTED.
BY SATURDAY INTO SUNDAY...ANOTHER AREA OF LOW PRESSURE IS LIKELY TO
DEVELOP TO THE WEST OF THE FCST AREA AND LIFT NORTH...BRINING ANOTHER
COLD FRONT TOWARD THE REGION. WITH THIS...RAIN CHANCES WILL AGAIN
INCREASE OVER THE WEEKEND. DAYTIME HIGHS CONTINUE TO BE IN THE 70S.
OVERNIGHT LOWS IN THE 50S FOR INTERIOR AREAS AND LOWER 60S CLOSER TO
THE COAST. 12/DS

MARINE...A STRONG SOUTHEASTERLY WIND FLOW WILL CONTINUE THROUGH
THIS EVENING AS A STRONG AREA OF SURFACE LOW PRESSURE MOVES FROM THE
NORTHWESTERN GULF TO SOUTHERN PORTIONS OF LOUISIANA. WIDESPREAD RAIN
SHOWERS ALONG WITH A FEW THUNDERSTORMS CAN BE EXPECTED AHEAD OF THIS
SYSTEM THROUGH TONIGHT. FREQUENT GUSTS TO GALE FORCE WILL BE LIKELY
ACROSS SOUTHERN PORTIONS OF MOBILE BAY AND THE OFFSHORE WATERS
THROUGH EARLY THIS EVENING. SEAS WILL CONTINUE TO BUILD TO 7 TO 12
FEET. TIDES ABOVE NORMAL (UP TO 2 TO 3 FEET ABOVE PREDICATED TODAY)
CAN BE EXPECTED THROUGH MIDWEEK. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALZ052-059-060-
     261>266.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALZ051>060-261>266.

     COASTAL FLOOD WARNING UNTIL 1 AM CDT TUESDAY FOR ALZ263>266.

     HIGH RIP CURRENT RISK THROUGH TUESDAY MORNING FOR ALZ265-266.

     HIGH SURF ADVISORY UNTIL 7 AM CDT TUESDAY FOR ALZ265-266.

FL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR FLZ201>206.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR FLZ201>206.

     COASTAL FLOOD WARNING UNTIL 1 AM CDT TUESDAY FOR FLZ202-204-206.

     HIGH RIP CURRENT RISK THROUGH TUESDAY MORNING FOR FLZ202-204-206.

     HIGH SURF ADVISORY UNTIL 7 AM CDT TUESDAY FOR FLZ202-204-206.

MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ067-075-076-078-
     079.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ067-075-076-078-
     079.

GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT TUESDAY
     FOR GMZ650-655-670-675.

     GALE WARNING UNTIL 7 PM CDT THIS EVENING FOR GMZ631-632-650-655-
     670-675.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 PM CDT TUESDAY
     FOR GMZ631-632.

     SMALL CRAFT ADVISORY UNTIL 1 PM CDT TUESDAY FOR GMZ630-633>635.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Oct 26, 4:57 AM CST, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
557 AM CDT MON OCT 26 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-271100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
557 AM CDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD MODERATE TO HEAVY RAIN WILL CONTINUE ACROSS THE REGION
THROUGH LATE TONIGHT AS AN AREA OF LOW PRESSURE MOVES ACROSS SOUTHERN
LOUISIANA. LOCALLY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST MISSISSIPPI...PORTIONS
OF SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE THROUGH TONIGHT.

A STRONG EAST TO SOUTHEAST WIND FLOW WILL BRING A HIGH RISK OF DEADLY
RIP CURRENTS...MINOR COASTAL FLOODING AND HIGH SURF TO COASTAL
PORTIONS OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE
THROUGH TONIGHT. A WIND ADVISORY IS ALSO IN EFFECT THROUGH TODAY
ACROSS ALL OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND NORTHWEST
FLORIDA.

AN ISOLATED STRONG TO SEVERE STORM CAPABLE OF PRODUCING LOCALIZED
DAMAGING WIND GUSTS OR A BRIEF WEAK TORNADO WILL BE POSSIBLE MAINLY
ACROSS COASTAL LOCATIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG EAST TO SOUTHEAST WIND FLOW WILL BRING A CONTINUED HIGH
RISK OF DEADLY RIP CURRENTS...MINOR COASTAL FLOODING AND HIGH SURF TO
COASTAL PORTIONS OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA
PANHANDLE THROUGH EARLY TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAINFALL AND
FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MOBILE.

GMZ630>635-650-655-670-675-271100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
557 AM CDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHEAST WINDS AND HIGH SEAS WILL CREATE HAZARDOUS MARINE
CONDITIONS THROUGH TONIGHT. A GALE WARNING IS IN EFFECT FOR MUCH FOR
MUCH OF THE MARINE AREA TODAY...WHERE FREQUENT GUSTS TO GALE FORCE
ARE LIKELY.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR PROTECTED BAYS AND
INLAND WATERWAYS TONIGHT WHERE WIND SPEEDS OF 20 TO 25 KNOTS WITH
HIGHER GUSTS ARE LIKELY WITH ROUGH WAVES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THE DAY ON TUESDAY
AS HIGH WINDS AND SEAS WILL CONTINUE.

In the hours before

Special weather statement, Oct 26, 3:57 AM CST, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
457 AM CDT MON OCT 26 2015

ALZ052-261-263-MSZ067-076-261100-
MOBILE INLAND AL-MOBILE CENTRAL AL-WASHINGTON AL-WAYNE MS-GREENE MS-
457 AM CDT MON OCT 26 2015

...A SERIES OF STRONG SHOWERS WILL AFFECT THE FOLLOWING
COUNTIES...INLAND MOBILE...CENTRAL MOBILE AND WASHINGTON IN
SOUTHWEST ALABAMA...AND SOUTHEASTERN WAYNE AND EASTERN GREENE IN
SOUTHEAST MISSISSIPPI UNTIL 600 AM CDT...

AT 455 AM CDT...THESE SHOWERS WERE LOCATED OVER SEMMES AND
WILMER...OR 8 MILES NORTH OF REGIONAL AIRPORT IN WEST
MOBILE...MOVING NORTH AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              WAYNESBORO...          CITRONELLE...
CHATOM...              STATE LINE...          MILLRY...
GULFCREST...           SAINT STEPHENS...      DEER PARK...
CHUNCHULA...           SEMMES...              VINEGAR BEND...

THE PRIMARY THREATS FROM THIS SHOWERS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3072 8835 3091 8842 3100 8842 3100 8846
      3167 8872 3170 8838 3170 8809 3168 8808
      3165 8809 3162 8807 3160 8808 3158 8804
      3072 8815
TIME...MOT...LOC 0955Z 178DEG 45KT 3080 8826
Special weather statement, Oct 26, 5:30 AM CST, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
630 AM CDT MON OCT 26 2015

ALZ056-059-060-264-266-FLZ201>206-261230-
BALDWIN CENTRAL AL-COVINGTON AL-ESCAMBIA AL-CONECUH AL-
BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-SANTA ROSA COASTAL FL-
SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-OKALOOSA INLAND FL-
OKALOOSA COASTAL FL-
630 AM CDT MON OCT 26 2015

...A LINE OF STRONG SHOWERS WILL AFFECT THE FOLLOWING
COUNTIES...CENTRAL BALDWIN AND COASTAL BALDWIN IN SOUTHWEST
ALABAMA...AND SOUTHWESTERN COVINGTON...ESCAMBIA AND SOUTHERN CONECUH
IN SOUTHCENTRAL ALABAMA...AND COASTAL ESCAMBIA...COASTAL SANTA
ROSA...INLAND SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND
COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 730 AM CDT...

AT 629 AM CDT...A LINE OF STRONG SHOWERS WAS LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF VALPARAISO TO NEAR GONZALEZ... AND
MOVING NORTH AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           CRESTVIEW...           FORT WALTON BEACH...
NICEVILLE...           ATMORE...              ANDALUSIA...
MILTON...              BREWTON...             VALPARAISO...
EAST BREWTON...        CENTURY...             FLOMATON...

THE PRIMARY THREATS FROM THESE SHOWERS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3035 8743 3044 8734 3047 8742 3039 8745
      3126 8749 3131 8634 3045 8642 3051 8642
      3042 8659 3036 8719 3037 8717 3044 8688
      3060 8702 3057 8700 3044 8709 3058 8718
      3042 8718
TIME...MOT...LOC 1129Z 182DEG 34KT 3060 8655 3060 8736
Special weather statement, Oct 26, 6:32 AM CST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
732 AM CDT MON OCT 26 2015

ALZ053>057-059-262-FLZ201-203-261530-
BUTLER AL-MONROE AL-CLARKE AL-ESCAMBIA AL-CONECUH AL-WILCOX AL-
BALDWIN INLAND AL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
732 AM CDT MON OCT 26 2015

...A LINE OF STRONG RAINSHOWERS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BUTLER...MONROE...ESCAMBIA...CONECUH AND
SOUTHWESTERN WILCOX IN SOUTHCENTRAL ALABAMA...AND EASTERN CLARKE AND
INLAND BALDWIN IN SOUTHWEST ALABAMA...AND INLAND SANTA ROSA AND
INLAND ESCAMBIA IN NORTHWEST FLORIDA UNTIL 1030 AM CDT...

AT 731 AM CDT...A LINE OF STRONG RAINSHOWERS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR BAY MINETTE TO NEAR WHITING FIELD...AND
MOVING NORTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
ATMORE...              BAY MINETTE...         MONROEVILLE...
BREWTON...             THOMASVILLE...         EVERGREEN...
EAST BREWTON...        CENTURY...             GROVE HILL...
FLOMATON...            FRISCO CITY...         EXCEL...

THE PRIMARY THREATS FROM THESE SHOWERS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3176 8680 3064 8688 3084 8780 3199 8789
TIME...MOT...LOC 1231Z 179DEG 19KT 3090 8772 3073 8696
Special weather statement, Oct 26, 9:42 AM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1042 AM CDT MON OCT 26 2015

ALZ264-266-FLZ201-202-261630-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-
ESCAMBIA INLAND FL-
1042 AM CDT MON OCT 26 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN AND COASTAL BALDWIN IN SOUTHWEST ALABAMA...AND COASTAL
ESCAMBIA AND INLAND ESCAMBIA IN NORTHWEST FLORIDA UNTIL 1130 AM
CDT...

AT 1042 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GULF
BREEZE...MOVING NORTHWEST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           WARRINGTON...          BELLVIEW...
MYRTLE GROVE...        WEST PENSACOLA...      LILLIAN...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

LAT...LON 3047 8742 3042 8741 3039 8745 3045 8755
      3068 8738 3033 8717 3033 8712 3032 8721
      3041 8722 3033 8722 3032 8735 3032 8734
      3031 8735
TIME...MOT...LOC 1542Z 137DEG 36KT 3032 8723

Event by event

1 high wind. Local standard time, as filed.

High Wind, Coastal Santa Rosa

When
October 26, 9:54 AM CST
Where
Coastal Santa Rosa forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media

Navarre beach pier closed due to high winds.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2015Every state in 2015This day in weather historyWarnings in Florida, October 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 604438.